RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 1, Pages 3–8 (Mi izv3160)  

On the fractional parts of a linear form

A. Ya. Khinchin


Full text: PDF file (500 kB)

Bibliographic databases:
Received: 06.09.1948

Citation: A. Ya. Khinchin, “On the fractional parts of a linear form”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949), 3–8

Citation in format AMSBIB
\Bibitem{Khi49}
\by A.~Ya.~Khinchin
\paper On the fractional parts of a linear form
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/izv3160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28878}
\zmath{https://zbmath.org/?q=an:0033.25201}


Linking options:
  • http://mi.mathnet.ru/eng/izv3160
  • http://mi.mathnet.ru/eng/izv/v13/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:196
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019